Clinical case reports · 2025
A Whiff of Garlic, a Turn of Fate: Recognizing Organophosphorus Poisoning Amid Diagnostic Uncertainty: A Case Report.
СтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Tamang Sujan, Amatya Bishwo Ram, Neupane Sulav, Neupane Sunischit Chandra, Panta Chiranjivi, Pal Anusmriti, Shrestha Dipesh
Аннотация
OP compounds, commonly used as pesticides, are readily available over the counter and frequently implicated in intentional poisoning. We report a case of a 43-year-old male with OP poisoning initially misdiagnosed as alcohol intoxication. He was intubated in the emergency department on arrival due to a low Glasgow Coma Scale (GCS) of 6/15 and then admitted to the Intensive Care Unit (ICU) where he developed 5 episodes of generalized tonic clonic seizure (GTCS) and ventilator-associated pneumonia (VAP), progressing to severe acute respiratory distress syndrome (ARDS). The patient required reintubation after initial extubation as he developed an episode of GTCS with sudden loss of consciousness and respiratory arrest. Later, he developed a left foot drop with delayed conduction on the peroneal nerve, suggestive of organophosphate-induced delayed neuropathy (OPIDN). This case highlights the diagnostic challenges of OP poisoning and potential complications associated with its management.